

## Indian College of Nuclear Medicine

In association with

Council of Nuclear Medicine Science and Technology

Organizes Web Based Symposium (Webinar) on

## 'RADIOPHARMACY'

(October 17, 2021 SUNDAY, 9 am to 2.30 PM)

## **Academic Agenda**

Inauguration	Dr N Ramamoorthy
(9 to 9.20 am)	Chief Guest
(* ** *********************************	Dr MRA Pillai
	Guest of Honor
Production of radioisotopes	Dr. Archana Mukherjee
used in nuclear medicine	Head, Radiopharmaceutical Evaluation
(9.20 to 9.50 am)	Section, Scientific Officer G
followed Q & A session (5 mins)	Radiopharmaceutical Division
	Bhabha Aomic Research Center, Mumbai
Tc-99m Chemistry and	Dr Usha Pandey
Evolution of Tc-99m labeled	General Manager, Radiopharmaceuticals
radiopharmaceuticals.	Board of Radiation & Isotope
(9.55 am to 10.25 am)	Technology(BRIT), Navi Mumbai
followed Q & A session (5 mins)	
Altered Bio-distribution	Dr Ashwin Singh Parihar
(10.30 am to 11 am)	Fellow, Mallinckrodt Institute of Radiology,
followed by Q & A session	Washington University School of Medicine,
(5 mins)	St. Louis, MO, USA
Challenges in Designs of	Dr Ashok Chandak
Radiopharmaceuticals	Scientific Officer E,
(11.05 am to 11.35 am)	Senior Manager, Medical Cyclotron Facility,
followed by Q & A session (5	Board of Radiation & Isotope Technology
mins)	Radiation Medicine Center, Mumbai
SPECT & PET Tracers in	Dr Vikram Lele
Dementia	Director, Dept Nuclear Medicine
(11.40 am to 12.10pm)	Jaslok Hospital, Mumbai
	Past President, Association of Nuclear
	Medicine Physicians of India
Beyond FDG: Other clinically	Dr Anil K Misra
relevant 18F labeled PET	Director, Institute of Nuclear Medicine &
Tracers	Allied Sciences (INMAS), Delhi
(12.15 pm to 12.45 pm)	Vice-Dean, Indian College of Nuclear
followed Q & A Session (5 mins)	Medicine

Preparation protocol and	Dr Rakhee Vatsa
Radiochemistry of Ga68 FAPI	Scientific Officer D (Radiopharmacist)
(12.50 pm to 1.20 pm)	Advanced Centre for Treatment, Research
followed by Q & A session (5	and Education in Cancer (ACTREC)
mins)	Tata Memorial Center, Navi Mumbai
Lutetium-177 Therapeutic	Dr M.R.A. Pillai
Radiopharmaceuticals:	Group Director, Molecular Group of
Linking Chemistry,	Companies
Radiochemistry, and Practical	Formerly Head, Radiopharmaceutical
Applications	Division, B.A.R.C., Mumbai
(1.25 pm to 1.55 pm)	Formerly Technical Officer,
followed by Q & A session	IAEA, United Nations
'Radiopharmaceuticals for	Prof Dr CS Bal
Future: I shall put my money	Head, Dept of Nuclear Medicine
on'	AIIMS, New Delhi
(2 pm to 2.30 pm)	Past President, Association of Nuclear
Followed by Q & A session	Medicine Physicians of India
	Indian Thyroid Society

ICNM – CME Back Stage Dr Anshu Rajnish Sharma Dr Ameya Puranik, D Hansmukh Jain, Mr Ashish Jha, Sneha Nair and Mr Dayesh Patil